MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. LIGAMAX; CLIP, IMPLANTABLE

Ethicon Endo-Surgery, LLC. LIGAMAX; CLIP, IMPLANTABLE
Catalog Number EL5ML
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure a device misfired but they were able to get that one to fire and use.There are injuries or adverse event reported.
 
Additional Manufacturer Narrative
(b)(4) date sent 9/29/2026 b3: only event year known: 2026 photo analysis : this is an analysis for a photo submitted for evaluation.During the visual analysis, the following was observed: two photos were submitted for analysis.The photo shows the tip of a ligamax 5 mm endo clip applier damaged inside an open package; the corresponding product code and lot number are not visible in the image.As the device was not returned, an analysis investigation could not be performed.Based on the photo review, the event reported is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the device was not returned our evaluation is limited.The lot#a7008t history records were reviewed and certified by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: 1.Please explain in detail what was the issue with the device.Was the firing sequence started but not completed? the firing sequence started but did not complete due to separation of parts.2.If yes: did the device deliver any staples? no, the device did not deliver a staple.3.If yes, were the staples formed properly? n/a 4.If yes, was the staple line complete? n/a 5.Did the device cut? no, the device did not cut 6.If yes, was the cut line complete? n/a 7.If yes, was there any issue with the cut line such as jagged, dull knife, irregular, etc? n/a 8.Was there any difficulty opening the device? no attempt was made to open the device, it was found to be defective and a second device was deployed.9.If yes, how was the device removed from the patient? n/a 10.If yes, did the jaws eventually open? n/a is the current patient status known? was there any patient consequence or change in the post-operative care of the patient as a result of the event? there were no adverse or injury events.

Brand Name
LIGAMAX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50935706
Report Number3005075853-2026-08104
Device Sequence Number21231991
Product Code FZP
UDI-Device Identifier10705036001843
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL5ML
Device Lot NumberA7008T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown